American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] William M. Boyce. $\Gamma $-compact maps on an interval and fixed points . Trans. Amer. Math. Soc. 160 (1971) 87-102. MR 0280655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ronald O. Fulp and Phillip A. Griffith. Extensions of locally compact abelian groups. II . Trans. Amer. Math. Soc. 154 (1971) 357-363. MR 0272870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ronald O. Fulp and Phillip A. Griffith. Extensions of locally compact abelian groups. I . Trans. Amer. Math. Soc. 154 (1971) 341-356. MR 0272870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rufus Bowen. Entropy for group endomorphisms and homogeneous spaces . Trans. Amer. Math. Soc. 153 (1971) 401-414. MR 0274707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. L. Gulick, T.-S. Liu and A. C. M. van Rooij. Group algebra modules. IV . Trans. Amer. Math. Soc. 152 (1970) 581-596. MR 0270171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. L. Gulick, T.-S. Liu and A. C. M. van Rooij. Group algebra modules. III . Trans. Amer. Math. Soc. 152 (1970) 561-579. MR 0270171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Larry M. King. Slices in transformation groups . Trans. Amer. Math. Soc. 147 (1970) 381-388. MR 0256372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Abselom Ran. Two-parameter groups of formal power series . Trans. Amer. Math. Soc. 146 (1969) 349-368. MR 0252670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert L. Madell. Embeddings of topological lattice-ordered groups . Trans. Amer. Math. Soc. 146 (1969) 447-455. MR 0250952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles Freifeld. The cohomology of transitive filtered modules. I. The first cohomology group . Trans. Amer. Math. Soc. 144 (1969) 475-491. MR 0283818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam Korányi. Boundary behavior of Poisson integrals on symmetric spaces . Trans. Amer. Math. Soc. 140 (1969) 393-409. MR 0245826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Walters. Topological conjugacy of affine transformations of compact abelian groups . Trans. Amer. Math. Soc. 140 (1969) 95-107. MR 0240282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Ellis. The structure of group-like extensions of minimal sets . Trans. Amer. Math. Soc. 134 (1968) 261-287. MR 0238293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] I. D. Berg, M. Rajagopalan and L. A. Rubel. Uniform distribution in locally compact Abelian groups . Trans. Amer. Math. Soc. 133 (1968) 435-446. MR 0227695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. K. Balachandran. Simple systems of roots in $L\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 130 (1968) 513-524. MR 0231871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Howard Garland. A rigidity theorem for discrete subgroups . Trans. Amer. Math. Soc. 129 (1967) 1-25. MR 0214102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Shale. Invariant integration over the infinite dimensional orthogonal group and related spaces . Trans. Amer. Math. Soc. 124 (1966) 148-157. MR 0239050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bruno Harris. Cohomology of Lie triple systems and Lie algebras with involution . Trans. Amer. Math. Soc. 98 (1961) 148-162. MR 0120313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles W. Curtis. On the dimensions of the irreducible modules of Lie algebras of classical type . Trans. Amer. Math. Soc. 96 (1960) 135-142. MR 0116073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Karl Stromberg. Probabilities on a compact group . Trans. Amer. Math. Soc. 94 (1960) 295-309. MR 0114874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George B. Seligman. On automorphisms of Lie algebras of classical type. II . Trans. Amer. Math. Soc. 94 (1960) 452-482. MR 0113969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bertram Kostant. A formula for the multiplicity of a weight . Trans. Amer. Math. Soc. 93 (1959) 53-73. MR 0109192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. J. Mickle and T. Radó. A uniqueness theorem for Haar measure . Trans. Amer. Math. Soc. 93 (1959) 492-508. MR 0109852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] George B. Seligman. On automorphisms of Lie algebras of classical type . Trans. Amer. Math. Soc. 92 (1959) 430-448. MR 0106965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kuo-sai Chen. Integration of paths---a faithful representation of paths by non-commutative formal power series . Trans. Amer. Math. Soc. 89 (1958) 395-407. MR 0106258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Morikuni Goto and Naoki Kimura. Semigroup of endomorphisms of a locally compact group . Trans. Amer. Math. Soc. 87 (1958) 359-371. MR 0096746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. Montgomery and C. T. Yang. Orbits of highest dimension . Trans. Amer. Math. Soc. 87 (1958) 284-293. MR 0100272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. T. Yang. Transformation groups on a homological manifold . Trans. Amer. Math. Soc. 87 (1958) 261-283. MR 0100271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Morio Obata. On subgroups of the orthogonal group . Trans. Amer. Math. Soc. 87 (1958) 347-358. MR 0095205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charles W. Curtis. Modular Lie algebras. II . Trans. Amer. Math. Soc. 86 (1957) 91-108. MR 0094415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1